# SDR CA990614090

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2572 · Electronic Shelf Section
- Part: Switch
- Part number: S14
- Condition: Overheated
- Location: Icas
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING FLT EQUIPMENT COOLING OVERHEAT ON IN ICAS, STANDBY SELECTED AND UNABLE TO CLEAR FAULT, OVERRIDE SELECTED AND FAULT CLEARED.  SYSTEM RESET ANDS AME FAULTS.  REPLACED OVERHEAT SWITCH S14 AND FLOW DETECTOR TS/04 IN FORWARD CARGO.   SYSTEM SERVICEABLE.
